I am 58 years old - male, 5'8'' in height and 90 Kg in weight. For last 5 years I am with high blood pressre and controlled with amoldiphine 10mg tablets. Last 1 year I use simvastin 40 mg tablets to control cholestorol. both above tablets indicate that has side effect of ankle swelling.
Since last two months I have knee pain which my GP told it is knee arthritis but no medication has prescribed. He decreased simvastin to 20 mg a day when I told him about side effect indicated. Now day by day the knee pain increases, ankle/foot swelling remain the same as I use to sit and work for 8 hours and travelling sitiing in a bus for work 3-4 hours a day. When I climb up/down stairs the pain is more.
Hope some one has similar condition and experience or a doctor who read my post could advice me what would be the treatment and how to get it as generally GPs(not all) always give some kind of medicine and ask to continue until the last moment - bed ridden.
hello. Did your doctor take x-rays of your knee? Did he run other tests and, if so, what were the results? Did he give you anything to take for your knee problem or to help with the pain? When did you see him last? It sounds like it is time to go back to him or to another doctor.
My dad has the same thing! He works standing up for 10 hours. He has also went to the doctor but they never found anything. They pain he has is very painful as to the point where he could not walk at times. I hope you get better!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.